Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: fatigue or ennui? Or just the usual AD effect? Racer

Posted by Larry Hoover on May 12, 2006, at 7:36:53

In reply to fatigue or ennui? Or just the usual AD effect?, posted by Racer on May 8, 2006, at 20:21:53

> Here's my problem: on ALL the anti-depressants I've ever taken, I've gotten this same sort of fatigue. It's like depression, for me, in that I get very self-critical, and I don't get anything done, and I feel easily overwhelmed, and generally feel pretty non-functioning. And it's hard to say that being miserable and non-functional while on meds is better than being miserable, but able to function a bit better off them.

That sounds awfully familiar to me.

> Does anyone know anything that might help with this?

Forgive me, but although I haven't met a chemical I don't remember, people confound me. I can't remember who has what symptoms and what they've tried, or not. In case we cover old territory....did you try Enada NADH? In conjunction with TMG? Some alphalipoic acid, at relatively high doses? Does coffee clear your head?

It kind of dove-tails off the adrenal fatigue theme. It's like your car over-heated, but you don't top up the coolant before you start it up again. It overheats again, quite quickly.

If I wasn't so absent-minded about my own self-care, I might be able to offer you personal anecdote with greater substance, but, when I am looking after things, I pay particular attention to the adrenals and my mitochondria. Lots of antioxidants. Vitamin C in large doses. And supps directly aimed at enhancing both the integrity and the capacity for energy transfer at the mitochondrial surface. This pain thing I'm dealing with has got me so totally whacked that I can't speak from recent memory, but.....when I did these things, I didn't get those symptoms you list.

BTW, I attribute the symptoms to my PTSD. Although they are depressive-realm symptoms, I link them specifically to the trauma. The severity of symptoms is also correlated to emotional content with respect to the trauma; when I'm working on stuff in therapy, my symptoms are more persistent.

Lar

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Larry Hoover thread:641543
URL: http://www.dr-bob.org/babble/20060510/msgs/642925.html